# SDR CA060404004

- Difficulty date: March 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 7,244 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disc
- Part number: 2445901
- Condition: Damaged
- Location: Rt Mlg Brake
- Component: Brake Assy, Bfgoodrich
- Component part number: 21599
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRAKE ASSY OVERHAUL THE TECHNICIAN DISCOVERED THE ROTATING DISC WAS BADLY DAMAGED.  AFTER FURTHER INVESTIGATION, IT WAS FOUND THAT THE KEYWAYS ON THE WHEEL ASSEMBLY WERE MISALIGNED ON THE BRAKE DISC DURING INSTALLATION.  THE BRAKE ASSY WAS INSPECTED DURING OVERHAUL WITH NO DAMAGE FOUND ON IT.  THE WHEEL ASSY WAS ALSO REPLACED AND SENT FOR NDT ALSO WITH NO DAMAGE FOUND ON IT.  THE ONLY ITEM THAT WAS REPLACED ON THE WHEEL ASSY WERE THE KEYWAYS P/N 170-209-2.  THE ROTATING DISC P/N 244-590-1 WAS REPLACED AND AIRCRAFT FOUND SERVICEABLE.
